# SDR CHQA200900270

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 22,375 hours, 19,488 cycles
- Engine: Allsn AE3007A
- Engine time: 16,772 hours, 14,710 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 337
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 24,339 hours, 20,085 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH THE AUTO PRESSURIZATION ON MEL THE CABIN ALTITUDE INDICATION DASHED AT FL080.  THE AIRCRAFT LEVELED OFF AT FL100 AND PER MEL CABIN ALTITUDE INDICATION IS REQUIRED, AND THE AIRCRAFT RETURNED TO CHS AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE MANUAL PRESSURIZATION SYSTEM.  THE AUTO AND MANUAL PRESSURIZATION MEL'S WERE CLEARED IN CVG WHEN THE DIGITAL PRESSURE CONTROLLER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
